EconPapers    
Economics at your fingertips  
 

Instability Induced by Cross‐Diffusion in a Predator‐Prey Model with Sex Structure

Shengmao Fu and Lina Zhang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: In this paper, we consider a cross‐diffusion predator‐prey model with sex structure. We prove that cross‐diffusion can destabilize a uniform positive equilibrium which is stable for the ODE system and for the weakly coupled reaction‐diffusion system. As a result, we find that stationary patterns arise solely from the effect of cross‐diffusion.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/240432

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:240432

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:240432